# SDR 97ZZZX2536

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Condition: Corroded
- Location: Fr 420 Str 27l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACE BACK SIDE FRAME 420 S27L.  FABBED AND INSTALLED NEW PART IAW 51-20-1 AND 51-30-2.
